# SDR FDEA200912164476

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.5 FS 440 TO 680 PITTED, SCRATCHED, AND GOUGED AROUND SCALLOPS.  REMOVED CORROSION AND GOUGES I.A.W SRM 51-10-02 BLENDED AREA L=10.0"XW=.50 X   D=.06 EXCEEDS THE .02 DEPT GIVEN IN SRM 53-00-52 FIG 101 DET 1 VERIFIED MAT. AS BAC1520-  792 IAW SRM 53-30-52 FABRICATED SEAT TRACK FROM BAC 1520-792 BATCH# 1514829   LOCATED AND DRILLED IAW SRM 51-40-05 TREATED AND PRIMED IAW SRM 51-20-01 INSTALLED   SEAT TRACK STA 440-680-LBL 45.5 IAW SRM 51-40-02 INSTALLATION OF SEAT TRACK STA 620-680 LBL 45.5
